Notre Dame Journal of Formal Logic

Note about the Boolean parts of the extended Boolean algebras.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 3 (1973), 419-422.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891014

Zentralblatt MATH identifier
0258.02055

Mathematical Reviews number (MathSciNet)
MR0323562

Digital Object Identifier
doi:10.1305/ndjfl/1093891014

Subjects
Primary: 02J05

Citation

Sobociński, Bolesław. Note about the Boolean parts of the extended Boolean algebras. Notre Dame Journal of Formal Logic 14 (1973), no. 3, 419--422. doi:10.1305/ndjfl/1093891014. http://projecteuclid.org/euclid.ndjfl/1093891014.


Export citation